Control/fictitious domain method for solving optimal shape design problems
M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 2, pp. 157-182.
@article{M2AN_1993__27_2_157_0,
     author = {Haslinger, J. and Hoffmann, K.-H. and Ko\v{c}vara, M.},
     title = {Control/fictitious domain method for solving optimal shape design problems},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {157--182},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {27},
     number = {2},
     year = {1993},
     zbl = {0772.65043},
     mrnumber = {1211614},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1993__27_2_157_0/}
}
TY  - JOUR
AU  - Haslinger, J.
AU  - Hoffmann, K.-H.
AU  - Kočvara, M.
TI  - Control/fictitious domain method for solving optimal shape design problems
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1993
DA  - 1993///
SP  - 157
EP  - 182
VL  - 27
IS  - 2
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1993__27_2_157_0/
UR  - https://zbmath.org/?q=an%3A0772.65043
UR  - https://www.ams.org/mathscinet-getitem?mr=1211614
LA  - en
ID  - M2AN_1993__27_2_157_0
ER  - 
%0 Journal Article
%A Haslinger, J.
%A Hoffmann, K.-H.
%A Kočvara, M.
%T Control/fictitious domain method for solving optimal shape design problems
%J M2AN - Modélisation mathématique et analyse numérique
%D 1993
%P 157-182
%V 27
%N 2
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1993__27_2_157_0
Haslinger, J.; Hoffmann, K.-H.; Kočvara, M. Control/fictitious domain method for solving optimal shape design problems. M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 2, pp. 157-182. http://archive.numdam.org/item/M2AN_1993__27_2_157_0/

[1] C. Atamian, G. V. Dinh, R. Glowinski, Jiwen He and J. Periaux, 1991, On some imbedding methods applied to fluid dynamics and electro-magnetics, computer methods in applied mechanics and engineering, 91, 1271-1299. | MR

[2] D. Begis and R. Glowinski, 1975, Application de la méthode des éléments finisà l'approximation d'un problème de domaine optimal. Méthodes de résolution des problèmes approchés, Appl. Math., 2, 130-169. | MR | Zbl

[3] F.H. Clarke, 1983, Optimization and Nonsmooth Analysis, J. Wiley & Sons, New York. | MR | Zbl

[4] J. Haslinger and P. Neittaanmäki, 1988, finite Element Approximation of Optimal Shape Design : Theory and Applications, J. Wiley & Sons, Chichester New York-Brisbane-Toronto-Singapore. | MR | Zbl

[5] J. Nečas, 1967, Les Methodes Directes en Théorie desEquations Elliptiques, Masson, Paris. | MR

[6] J. V. Outrata and Z. Schindler, 1986, On using of bundle methods in nondifferentiable optimal control problems. Prob. Contr. lnf. Theory, 15, 275-286. | MR | Zbl

[7] O. Pironneau, 1984, Optimal Shape Design for Elliptic Systems, Springer series in Computational Physics, Springer-Verlag, New York. | MR | Zbl

[8] H. Schramm and J. Zowe, 1988, A combination of the bundle approach and the trust region concept, Mathematical Research, 45, Akademie-Verlag, Berlin. | MR | Zbl

[9] D. Tiba, P. Neittaanmäki and R. Mäkinen, 1991, Controllability type properties for elliptic systems and applications. To appear in Proceedings of the « International Conference on Control and Estimation of Distributed Parameter Systems­­ », Birkhauser-Verlag. | MR | Zbl